Sh:736

Bib entry
@article{Sh:736,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{Measured creatures}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {151},
 year = {2006},
 pages = {61--110},
 issn = {0021-2172},
 doi = {10.1007/BF02777356},
 mrclass = {03E35 (03E05 03E40 28E15 34A12)},
 mrnumber = {2214118},
 mrreviewer = {J\"org D. Brendle},
 doi = {10.1007/BF02777356},
 note = {\href{https://arxiv.org/abs/math/0010070}{arXiv: math/0010070}},
 arxiv_number = {math/0010070}
}